# SDR AALA201704069022

- Difficulty date: April 4, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 49,538 hours, 14,207 cycles
- System (JASC): 2564 · Life Raft
- Part: Panel
- Part number: 411N3264202SP
- Condition: Unsecure
- Location: Raft Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE LIFE RAFT DOOR PANEL IN MAIN CABIN CEILING IS NOT SECURE.  SECURED THE PANEL ASSEMBLY.  OPERATIONAL CHECKED GOOD.
